Toxicology Registrar Teaching

What is your advice for the following scenarios?

You get a phone call from a ED registrar from a regional hospital. Parents have brought in a 2yo girl who has had approximately 1000mcg of her brother’s clonidine 3 hours ago. She is drowsy, but rouses easily to painful stimuli. Her HR is 64, BP 92/54, RR 26 and Sats 98% RA.

You get a phone call from a resident from a tertiary hospital. An 82yo F has come in with breathlessness. She has a history of COPD, IHD and AF. The resident is calling concerned that her digoxin level is elevated at 2.2 mcg/L and is wondering if she should give digiFab. Her other medications are metoprolol, spironolactone and frusemide. She has an AKI with a creatinine of 180 umol/L and hyperkalaemia 6.1 mol/L. HR 38 BP 172/100. ECG has slow AF.

Look through these presentations and describe the step-wise management of calcium channel blocker poisoning.